Anxiety Support
36,320 members39,650 posts

Anxiety

a little over 4 weeks ago I was taking several medications for my sleep and my bipolar and my doctor put me on Larazopam and I started taking it but it gave me a weird feeling so I I stopped cold turkey on all the medication the doctor put me on...I am now getting the worst anxiety that I never had before...I need to talk to someone and tell me if this is going to take my life I am scared and don't want nothing more to happen to me.

7 Replies
oldestnewest

You shouldn't just stop taking medication cold turkey, often you have to reduce it gradually with your doctors advice, perhaps you should visit your doctor and tell him about how you stopped taking the medication, anxiety strikes for different reasons with different people, sometimes with no apparent reason at all, it often baffles the sufferer as they often don't understand why, I'd suggest the doctors visit firstly, let him know about the meds xxx

Reply

Im already off the meds not going to go thru telling him that because they already know and right now Im only dealing with anxiety but not as bad as it was...so thanks for the advice but I have a handle on it now..I could never go out during an anxiety attack but now I can. So it is getting better....

Reply

Oh ok, just that your original post a day ago says you were struggling quite badly with the anxiety? that's the only reason I replied, but if your coping and you've got it sorted then great, wish you well xxxx :-)

Reply

Don't stop your meds abruptly. If you want off of them speak with your doctor and do it a safe way.

1 like
Reply

Im already off my meds and made it thru the withdrawal, now Im just dealing with anxiety..at times I can feel it coming and thats when I take a deep breath and it disapates.

1 like
Reply

So what is it exactly that you want advice on if you have it under control now? no offence, just confused as to what kind of help your looking for? Xxx

Reply

It sounds like you were on Lorazepam *which is a Benzo drug, for over a month. Stopping any benzo medication cold turkey can cause anxiety to get worse until the brain accepts the drop in med and readjusts to making the chemicals on it's own. Depending on the dose and frequency of a benzo, even being on it for a month can have a little withdrawal effect. It should even itself out fairly soon. Try to accept it as not harmful and use some relaxation techniques and deep breathing to counteract the anxiety you are feeling.

Does your doctor know that you stopped the medication? Always wise to let them know what you are experiencing. Good Luck. Feel better. xx

Reply

You may also like...